MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T10 FULL THREAD, 2.7MM/L12MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T10 FULL THREAD, 2.7MM/L12MM; SCREW, FIXATION, BONE
Catalog Number 657012S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the locking screw was not locked during variax clavicle surgery.Therefore, the re-drilling was done but the screw was not locked.After that, the screw was changed and the operation was completed successfully with no surgical delay or adverse consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW, T10 FULL THREAD, 2.7MM/L12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8927316
Report Number0008031020-2019-01142
Device Sequence Number254181
Product Code HWC
UDI-Device Identifier07613327071269
UDI-Public07613327071269
Combination Product (Y/N)N
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Catalogue Number657012S
Device Lot Number1000235967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR